# SDR 96ZZZX3097

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N174YV
- Make and model: Beech 1900D
- Aircraft serial: UE174
- Propeller: Hartzl HCB3TN3
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Split
- Location: Propeller
- Part time: 548 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, THE TRAILING EDGE OF BLADE, SN 1733, WAS FOUND TO HAVE A 3 INCH SPLIT.  REPAIRED IAW HARTZELL MM AND FAA FORM 8110-3 FROM HARTZELL.  (X)
